# SDR UIEA2023112000967

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N249BA
- Make and model: Boeing 747409
- Aircraft serial: 24309
- Aircraft time: 86,707 hours, 16,559 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION - FOUND LH WING LE FRONT SPAR LOWER CHORD CORROSION AT FSSI 992.10( 1) REMOVED FASTENERS IAW SRM 51-40-02-0G-0 REV 56. 2) BLEND OUT THE DAMAGE IAW SRM 51-10-02-0G-0 REV 56. 3) PERFORM NDT INSP REFER TO JOB CARD ATTACHING SHEET 0370462. 4) ACCOMPLISHED EI T2023A57M-2983 REV 2. 5) JOB COMPLETED AND CONDITION CHECK NORMAL )
